STRYKER ORTHOPAEDICS-MAHWAH RESTORATION ADM X3 INS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER, CEMENTED OR NON-POROUS
Back to Search Results |
| Catalog Number |
1236-2-244 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Codes |
Synovitis (2094); Injury (2348)
| Date of Event |
04/15/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Device not returned.
Event or Problem Description
Surgeon reported that there was mdm poly wear causing synovitis.We removed the mdm bearing construct and replaced it with a poly liner, universal sleeve and head.Left side.